Volume 24, Issue 3 (2017)

Table of Contents

Papers

On the Nonexistence of $k$-Reptile Simplices in $\mathbb R^3$ and $\mathbb R^4$ PDF
Jan Kynčl, Zuzana Patáková P3.1
$T$-Joins in Infinite Graphs PDF
Attila Joó P3.2
Ideals and Quotients of Diagonally Quasi-Symmetric Functions PDF
Shu Xiao Li P3.3
The Spectral Gap of Graphs Arising From Substring Reversals PDF
Fan Chung, Josh Tobin P3.4
Multicolor Ramsey Numbers and Restricted Turán Numbers for the Loose 3-Uniform Path of Length Three PDF
Andrzej Ruciński, Eliza Jackowska, Joanna Polcyn P3.5
Bounds for Distinguishing Invariants of Infinite Graphs PDF
Wilfried Imrich, Rafał Kalinowski, Monika Pilśniak, Mohammad Hadi Shekarriz P3.6
Bijection Between Oriented Maps and Weighted Non-Oriented Maps PDF
Agnieszka Czyżewska-Jankowska, Piotr Śniady P3.7
Coloring Graphs with no Even Hole of Length at Least 6: the Triangle-Free Case PDF
Aurélie Lagoutte P3.8
Analysis of the Gift Exchange Problem PDF APPENDIX I APPENDIX II
Moa Apagodu, David Applegate, N. J. A. Sloane, Doron Zeilberger P3.9
A Hopf Algebraic Approach to Schur Function Identities PDF
Karen Yeats P3.10
On the Number of Solutions in Random Hypergraph 2-Colouring PDF
Felicia Rassmann P3.11
Kazhdan-Lusztig Polynomials of Thagomizer Matroids PDF
Katie R. Gedeon P3.12
Sorting via Chip-Firing PDF
Sam Hopkins, Thomas McConville, James Propp P3.13
Expanders with Superquadratic Growth PDF
Antal Balog, Oliver Roche-Newton, Dmitry Zhelezov P3.14
Orthogonal Trades in Complete Sets of MOLS PDF
Nicholas Cavenagh, Diane Donovan, Fatih Demirkale P3.15
On the Structure of the Power Graph and the Enhanced Power Graph of a Group PDF
Ghodratollah Aalipour, Saieed Akbari, Peter J. Cameron, Reza Nikandish, Farzad Shaveisi P3.16
Coincidences between Characters to Hook Partitions and 2-Part Partitions on Families arising from 2-Regular Classes PDF
Christine Bessenrodt P3.17
Unified Hanani–Tutte Theorem PDF
Radoslav Fulek, Jan Kynčl, Dömötör Pálvölgyi P3.18
New Constructions of Self-Complementary Cayley Graphs PDF
Lei Wang, Cai Heng Li, Yin Liu, Ci Xuan Wu P3.19
Uniform Mixing on Cayley Graphs PDF
Chris Godsil, Hanmeng Zhan P3.20
Tail Positive Words and Generalized Coinvariant Algebras PDF
Brendon Rhoades, Andrew Timothy Wilson P3.21


ISSN: 1077-8926